On Differentiability of Solutions with Respect to Parameters in State-Dependent Delay Equations

F. Hartung, Janos Turi

Research output: Contribution to journalArticle

46 Citations (Scopus)

Abstract

In this paper we study differentiability of solutions with respect to parameters in state-dependent delay equations. In particular, we give sufficient conditions for differentiability of solutions in theW1,pnorm (1≤p

Original languageEnglish
Pages (from-to)192-237
Number of pages46
JournalJournal of Differential Equations
Volume135
Issue number2
DOIs
Publication statusPublished - Apr 10 1997

Fingerprint

State-dependent Delay
Delay Equations
Differentiability
Sufficient Conditions

ASJC Scopus subject areas

  • Analysis

Cite this

On Differentiability of Solutions with Respect to Parameters in State-Dependent Delay Equations. / Hartung, F.; Turi, Janos.

In: Journal of Differential Equations, Vol. 135, No. 2, 10.04.1997, p. 192-237.

Research output: Contribution to journalArticle

@article{c2f5a8614b63487bae496c76ca43361f,
title = "On Differentiability of Solutions with Respect to Parameters in State-Dependent Delay Equations",
abstract = "In this paper we study differentiability of solutions with respect to parameters in state-dependent delay equations. In particular, we give sufficient conditions for differentiability of solutions in theW1,pnorm (1≤p",
author = "F. Hartung and Janos Turi",
year = "1997",
month = "4",
day = "10",
doi = "10.1006/jdeq.1996.3238",
language = "English",
volume = "135",
pages = "192--237",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - On Differentiability of Solutions with Respect to Parameters in State-Dependent Delay Equations

AU - Hartung, F.

AU - Turi, Janos

PY - 1997/4/10

Y1 - 1997/4/10

N2 - In this paper we study differentiability of solutions with respect to parameters in state-dependent delay equations. In particular, we give sufficient conditions for differentiability of solutions in theW1,pnorm (1≤p

AB - In this paper we study differentiability of solutions with respect to parameters in state-dependent delay equations. In particular, we give sufficient conditions for differentiability of solutions in theW1,pnorm (1≤p

UR - http://www.scopus.com/inward/record.url?scp=0000591125&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000591125&partnerID=8YFLogxK

U2 - 10.1006/jdeq.1996.3238

DO - 10.1006/jdeq.1996.3238

M3 - Article

AN - SCOPUS:0000591125

VL - 135

SP - 192

EP - 237

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 2

ER -